# SDR DALA10129301200

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 57,859 hours, 8,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 19 GF THRU 32 GF EMERGENCY LIGHTS INOP.  REPLACED FUSE IN BATTERY PACK POWER SUPPLY.
